# SDR 06FDEA0611

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND CRACKED AT XORS 522.  CRACKED AREA REPAIRED AS PER FEDEX EA 1-5730-90748,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
